# SDR UIEA2015071300335

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM CORROSION AT STATION 2240, LBL 70 - 80.  REPLACED THE DAMAGED AREA IAW SRM 53-00-51-2R-3 REPAIR 3 PAGE 201 FIGURE 201 REV 74.  JOB COMPLETED & CONDITION CHECKED NORMAL.
